# SDR DALA2014070703915

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 39,475 hours, 20,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE CABIN FLOORBEAM AT BS 727B LBL24.75, RBL 24.75, LBL45.5, LBL45.5 CRACKED. MAINTENANCE REPAIRED IAW ERA 527248.
